# SDR HEEA082661

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N911RZ
- Make and model: Bolkms BK117A1
- Aircraft serial: 7092
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 11731743
- Part serial: 235
- Condition: Eroded
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE HAS PAINT EROSION.
